MAUDE Adverse Event Report: Merit Medical Systems Inc. EndoMAXX Stent; PROSTHESIS, ESOPHAGEAL

Merit Medical Systems Inc. EndoMAXX Stent; PROSTHESIS, ESOPHAGEAL
Catalog Number MAXX-1910
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 08/17/2026
Type of Reportable Event Serious Injury

Brand Name
EndoMAXX Stent
Common Device Name
PROSTHESIS, ESOPHAGEAL
Manufacturer (Section D)
Merit Medical Systems Inc.
14646 kirby dr
houston TX 77047
Manufacturer (Section G)
Merit Medical Systems, Inc.
14646 kirby dr
houston TX 77047
Manufacturer Contact
lisa perz msn, rn, pmp
1600 merit parkway
south jordan, UT 84095
MDR Report Key50778692
Report Number3010665433-2026-00018
Device Sequence Number21503523
Product Code ESW
UDI-Device Identifier00884450610732
UDI-Public00884450610732
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K111611
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Type of Report Initial,Followup
Report Date (Section B) 10/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Catalogue NumberMAXX-1910
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2026
Supplement Date Received by Manufacturer09/22/2026
Initial Report FDA Received Date09/15/2026
Supplement Report FDA Received Date10/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown